Alert archive / Alabama / Wind Advisories in 2015

Wind Advisory 1, NWS Huntsville, AL

November 17, 201511 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee

NWS Huntsville, AL issued this wind advisory at Nov 17, 2015, 3:05 AM CST for 11 counties in Alabama; Franklin County, Lincoln County, Moore County, Tennessee. It took effect at Nov 17, 2015, 6:00 PM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 17, 2015, 3:05 AM CST (09:05 UTC)
In effect from
Nov 17, 2015, 6:00 PM CST
Expired
Nov 18, 2015, 11:51 AM CST
In force
18 hr
Issued by
NWS Huntsville, AL

Counties Colbert County, AL, Cullman County, AL, DeKalb County, AL, Franklin County, AL, Jackson County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL, Madison County, AL, Marshall County, AL, Morgan County, AL, Franklin County, TN, Lincoln County, TN, Moore County, TN

The radar

The Northeast Alabama radar (KHTX), 69 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.1 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 214 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1240 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
214 m²/s²
0-3 km storm-relative helicity
388 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

103 
WWUS74 KHUN 170905
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
305 AM CST TUE NOV 17 2015

...STRONG WINDS EXPECTED AHEAD OF AN ONCOMING COLD FRONT TONIGHT...

.SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AHEAD OF A
STRONG COLD FRONT AND ASSOCIATED STORM SYSTEM OUT OF THE SOUTHERN
PLAINS. AS THE STORM SYSTEM LIFTS TO THE NORTHEAST...THE COLD FRONT
WILL MOVE EASTWARD THROUGH THE REGION LATE TONIGHT...WITH WIND SPEEDS
INCREASING INTO THE 20 TO 25 MPH RANGE WITH GUSTS TO AROUND 35 TO 40
MPH AT TIMES.

ALZ001>007-009-TNZ076-096-097-172300-
/O.NEW.KHUN.WI.Y.0001.151118T0000Z-151118T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
JACKSON-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
SCOTTSBORO...LYNCHBURG...FAYETTEVILLE...WINCHESTER
305 AM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY. 

* TIMING AND AREAS AFFECTED...FOR ALL OF SOUTHERN MIDDLE TENNESSEE
  AND NORTHWEST ALABAMA AND MUCH OF NORTH CENTRAL AND NORTHEAST
  ALABAMA FROM 6 PM THIS EVENING THROUGH 6 AM WEDNESDAY.

* WINDS...SOUTHEAST WINDS AROUND 20 TO 25 MPH WITH GUSTS TO 35 TO 40
  MPH...ESPECIALLY IN THE HIGHER ELEVATIONS.

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGHER
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT SECURED.
  SMALL LIMBS AND BRANCHES MAY ALSO BREAK IN THESE TYPE OF WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
5 follow-up statements
275 
WWUS74 KHUN 171405
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
805 AM CST TUE NOV 17 2015

...STRONG WINDS EXPECTED AHEAD OF AN APPROACHING COLD FRONT
TONIGHT...

.SOUTHEAST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AHEAD
OF A STRONG COLD FRONT AND ASSOCIATED STORM SYSTEM OUT OF THE
SOUTHERN PLAINS. AS THE STORM SYSTEM LIFTS TO THE NORTHEAST...THE
COLD FRONT WILL MOVE EASTWARD THROUGH THE REGION LATE TONIGHT...
WITH WIND SPEEDS INCREASING INTO THE 20 TO 25 MPH RANGE WITH
GUSTS TO AROUND 35 TO 40 MPH AT TIMES.

ALZ008-010-016-180000-
/O.EXA.KHUN.WI.Y.0001.151118T0000Z-151118T1200Z/
MARSHALL-DEKALB-CULLMAN-
INCLUDING THE CITIES OF...GUNTERSVILLE...FORT PAYNE...CULLMAN
805 AM CST TUE NOV 17 2015

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST
WEDNESDAY. 

* TIMING AND AREAS AFFECTED...ALL OF NORTHERN ALABAMA AND SOUTHERN
  MIDDLE TENNESSEE FROM 6 PM THIS EVENING THROUGH 6 AM WEDNESDAY.

* WINDS...SOUTHEAST WINDS AROUND 20 TO 25 MPH WITH GUSTS TO 35 
  TO 40 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. SMALL LIMBS AND BRANCHES MAY ALSO BREAK IN THESE TYPE 
  OF WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$

ALZ001>007-009-TNZ076-096-097-180000-
/O.CON.KHUN.WI.Y.0001.151118T0000Z-151118T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
JACKSON-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
SCOTTSBORO...LYNCHBURG...FAYETTEVILLE...WINCHESTER
805 AM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

* TIMING AND AREAS AFFECTED...FOR ALL OF SOUTHERN MIDDLE 
  TENNESSEE AND NORTHWEST ALABAMA AND MUCH OF NORTH CENTRAL AND 
  NORTHEAST ALABAMA FROM 6 PM THIS EVENING THROUGH 6 AM 
  WEDNESDAY. 

* WINDS...SOUTHEAST WINDS AROUND 20 TO 25 MPH WITH GUSTS TO 35 
  TO 40 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. SMALL LIMBS AND BRANCHES MAY ALSO BREAK IN THESE TYPE 
  OF WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
866 
WWUS74 KHUN 172055
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
255 PM CST TUE NOV 17 2015

...STRONG WINDS EXPECTED AHEAD OF AN APPROACHING COLD FRONT
TONIGHT...

ALZ001>010-016-TNZ076-096-097-181200-
/O.CON.KHUN.WI.Y.0001.151118T0000Z-151118T1200Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
255 PM CST TUE NOV 17 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST WEDNESDAY...

* TIMING AND AREAS AFFECTED...FOR ALL OF SOUTHERN MIDDLE 
  TENNESSEE AND NORTHWEST ALABAMA AND MUCH OF NORTH CENTRAL AND 
  NORTHEAST ALABAMA FROM 6 PM THIS EVENING THROUGH 6 AM 
  WEDNESDAY. 

* WINDS...SOUTHEAST WINDS AROUND 20 TO 25 MPH WITH GUSTS TO 35 
  TO 40 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. SMALL LIMBS AND BRANCHES MAY ALSO BREAK IN THESE TYPE 
  OF WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
995 
WWUS74 KHUN 180815
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
215 AM CST WED NOV 18 2015

...STRONG WINDS EXPECTED AHEAD OF AN APPROACHING COLD FRONT
THIS MORNING...

ALZ001>010-016-TNZ076-096-097-181500-
/O.EXT.KHUN.WI.Y.0001.000000T0000Z-151118T1500Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...
GUNTERSVILLE...SCOTTSBORO...FORT PAYNE...CULLMAN...LYNCHBURG...
FAYETTEVILLE...WINCHESTER
215 AM CST WED NOV 18 2015

...WIND ADVISORY NOW IN EFFECT UNTIL 9 AM CST THIS MORNING...

* TIMING AND AREAS AFFECTED...FOR ALL OF SOUTHERN MIDDLE TENNESSEE
  AND NORTHWEST ALABAMA AND MUCH OF NORTH CENTRAL AND NORTHEAST
  ALABAMA THROUGH 9 AM THIS MORNING.

* WINDS...SOUTHEAST WINDS AROUND 20 TO 25 MPH WITH GUSTS TO 35 
  TO 40 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. SMALL LIMBS AND BRANCHES MAY ALSO BREAK IN THESE TYPE 
  OF WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
785 
WWUS74 KHUN 181454
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
854 AM CST WED NOV 18 2015

...STRONG WINDS EXPECTED AHEAD OF AN APPROACHING COLD FRONT THROUGH
NOON TODAY...

ALZ001>007-016-181600-
/O.CAN.KHUN.WI.Y.0001.000000T0000Z-151118T1500Z/
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
CULLMAN-
INCLUDING THE CITIES OF...FLORENCE...MUSCLE SHOALS...
RUSSELLVILLE...MOULTON...ATHENS...HUNTSVILLE...DECATUR...CULLMAN
854 AM CST WED NOV 18 2015

...WIND ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXPIRED THE WIND
ADVISORY FOR THE NORTH ALABAMA COUNTIES OF
LAUDERDALE...COLBERT...FRANKLIN...LAWRENCE...LIMESTONE...MADISON
...MORGAN AND CULLMAN.

$$

ALZ008>010-TNZ076-096-097-181800-
/O.EXT.KHUN.WI.Y.0001.000000T0000Z-151118T1800Z/
MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...GUNTERSVILLE...SCOTTSBORO...
FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER
854 AM CST WED NOV 18 2015

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST TODAY...

* TIMING AND AREAS AFFECTED...FOR ALL OF SOUTHERN MIDDLE TENNESSEE
  AND NORTHEAST ALABAMA THROUGH NOON TODAY.

* WINDS...SOUTHEAST WINDS AROUND 20 TO 25 MPH WITH GUSTS TO 35 
  TO 40 MPH...ESPECIALLY IN THE HIGHER ELEVATIONS. 

* IMPACTS...DRIVING MAY BE DIFFICULT...ESPECIALLY IN HIGHER 
  ELEVATIONS. SMALL OBJECTS MAY ALSO BE BLOWN AROUND IF NOT 
  SECURED. SMALL LIMBS AND BRANCHES MAY ALSO BREAK IN THESE TYPE 
  OF WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST
25 MPH...OR GUSTS OF AT LEAST 35 MPH...ARE EXPECTED ACROSS THE
AFFECTED AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. IN
ADDITION...ENSURE ALL LOOSE OUTDOOR OBJECTS REMAIN SECURE...
INCLUDING PATIO FURNITURE AND TRASH CANS.

&&

$$
619 
WWUS74 KHUN 181751
NPWHUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1151 AM CST WED NOV 18 2015

...THE WIND ADVISORY HAS EXPIRED...

ALZ008>010-TNZ076-096-097-181900-
/O.CAN.KHUN.WI.Y.0001.000000T0000Z-151118T1800Z/
MARSHALL-JACKSON-DEKALB-MOORE-LINCOLN-FRANKLIN TN-
INCLUDING THE CITIES OF...GUNTERSVILLE...SCOTTSBORO...
FORT PAYNE...LYNCHBURG...FAYETTEVILLE...WINCHESTER
1151 AM CST WED NOV 18 2015

...WIND ADVISORY IS EXPIRED...

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXPIRED THE WIND
ADVISORY.

WINDS HAVE DECREASED BELOW WIND ADVISORY CRITERIA AND THEREFORE THE
WIND ADVISORY HAS EXPIRED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this wind advisory went out at Nov 17, 2:45 AM CST, 20 minutes earlier.

Area forecast discussion, Nov 17, 2:45 AM CST, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
245 AM CST TUE NOV 17 2015

.DISCUSSION...
VERY LIGHT ECHOS ARE MOVING NWD ACROSS PARTS OF NW AL THIS EARLY TUE
MORNING...WELL AHEAD OF HEAVIER RAINFALL OVER THE MID SOUTH REGION.
NOT XPCTING MUCH TODAY AS FAR AS SIG WX...OTHER THAN MOISTURE DEPTH
CONTINUING TO STRENGTHEN AS SFC FLOW INCREASES OUT OF THE SE. LATEST
MODELS ONLY SHOW SOME LIGHT RAIN CONTINUING TO MOVE NWD OVER PARTS
OF THE WRN/CNTRL ZONES TODAY...AHEAD OF THE WELL ADVERTISED COLD
FRONT MAKING ITS WAY EWD OUT OF THE PLAINS STATES. THIS FRONT AND
ASSOCIATED STORM SYSTEM HAVE BEEN RESPONSIBLE FOR SOME VERY ACTIVE
WX ACROSS THE CNTRL/SRN PLAINS STATES YESTERDAY. THE GLOBAL MODEL
SUITES CONTINUE TO SHOW THIS STORM SYSTEM QUICKLY LIFTING TO THE NE
AND WEAKENING TUE INTO WED...WITH THE ASSOCIATED TRAILING COLD FRONT
PUSHING INTO THE SE REGION BY MID WEEK.

AHEAD OF THE FRONT...SE INFLOW LOOKS TO INCREASE INTO THE 20-25 MPH
RANGE TONIGHT...WHICH SHOULD TRANSLATE INTO GUSTS UPWARDS OF 35-40
MPH AT TIMES. THIS LOOKS TO DEVELOP ACROSS MOST OF THE FORECAST AREA
THIS EVENING...EXCEPT FOR PERHAPS THE FAR SERN COUNTIES OR WHERE THE
INFLOW WILL BE WEAKER DUE TO THE PROXIMITY FROM THE ONCOMING FRONT.
AS SUCH...A WIND ADVISORY HAS BEEN ISSUED FOR THE TONIGHT PERIOD
AHEAD OF THE FRONTAL PASSAGE. CONDITIONS WILL ALSO BE BREEZY THIS
AFTERNOON AND AGAIN BEHIND THE EXITING FRONT...ALTHOUGH WIND SPEEDS
LOOK TO REMAIN JUST BELOW ADVISORY CRITERIA.

LATEST MODEL RUNS HAVE THE COLD FRONT BEGINNING TO CROSS INTO THE
WRN HALF OF THE AREA AFTER MIDNIGHT...AND CONTINUING EWD THROUGH
MUCH OF THE DAY WED. LOW LEVEL INSTABILITY THIS FAR N WILL BE
WEAKENING QUITE A BIT AS THE FRONT SWEEPS INTO THE SE LATER TONIGHT.
LOW LEVEL INFLOW/SHEAR THOUGH WILL REMAIN QUITE STRONG AS THE FRONT
MOVES ACROSS THE LOCAL AREA. WHILE THE THREAT OF TSTMS IS FAIRLY LOW
AT THIS POINT...UNSEASONABLY HIGH PW VALUES COUPLED WITH LOW LEVEL
WINDS AOA 50KT WILL LIKELY TRANSLATE INTO STRONG GUSTY OUTFLOW WINDS
WITHIN PERIODS OF LOCALLY HEAVY RAINFALL. THE FRONT SHOULD THEN EXIT
TO THE E BY EARLY WED EVENING...WITH RAINFALL QUICKLY TAPERING OFF.

IT'S A DRY AND MUCH MORE SEASONAL WX FORECAST AFTER MIDWEEK...AS
STRONG HIGH PRESSURE OUT OF THE NRN/CNTRL PLAINS DIVES SEWD INTO THE
MIDWEST/OH VALLEY REGIONS HEADING TOWARD THE END OF THE WORK WEEK.
THE HIGH MAY BECOME REINFORCED BY THE START OF THE NEW WEEK...WHICH
IF THE CASE MAY RESULT IN SUBFREEZING TEMPS AGAIN FOR THE TN VALLEY.

09

&&

.AVIATION...
/ISSUED 1111 PM CST MON NOV 16 2015/
FOR 06Z TAFS...WINDS ARE EXPECTED TO SLOWLY INCREASE WITH TIME AS A
POWERFUL STORM SYSTEM TO THE WEST OF THE AREA MOVES CLOSER TO THE
REGION BY THIS AFTERNOON. WILL CONTINUE WITH WINDS AT 15 KNOTS
GUSTING TO 25 KNOTS AFTER 15Z AT BOTH HSV AND MSL. CEILINGS WILL
LOWER TO NEAR MVFR CONDITIONS AFTER 23Z AND SHOULD CONTINUE THROUGH
THE END OF THE FORECAST PERIOD AT BOTH HSV AND MSL.

TT

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    72  65  66  44 /  20  50  90  10
SHOALS        74  64  64  43 /  20  70  90  10
VINEMONT      70  63  65  46 /  10  50  90  10
FAYETTEVILLE  69  62  65  43 /  20  50  90  20
ALBERTVILLE   68  62  65  46 /  10  50  90  20
FORT PAYNE    66  61  65  45 /  10  40  90  30

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     ALZ001>007-009.

TN...WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY FOR
     TNZ076-096-097.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Nov 16, 2:02 PM CST, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
202 PM CST MON NOV 16 2015

ALZ001>010-016-TNZ076-096-097-171200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
202 PM CST MON NOV 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ALABAMA...
NORTHEAST ALABAMA...NORTHWEST ALABAMA AND SOUTHERN MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

A STRONG COLD FRONT WILL MOVE ACROSS THE TENNESSEE VALLEY BEGINNING
TUESDAY NIGHT...AND EXIT THE AREA BY WEDNESDAY AFTERNOON. THE MAIN
THREAT WILL BE HEAVY RAIN WITH LOCALIZED FLOODING. THUNDERSTORMS
WITH STRONG GUSTY WINDS UP TO 50 MPH WILL ALSO BE POSSIBLE. LINGERING
SHOWERS AND STORMS WILL THEN TAPER OFF FROM WEST TO EAST WEDNESDAY
AFTERNOON. TOTAL RAINFALL AMOUNTS FROM TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON WILL BE BETWEEN 2 AND 3 INCHES WITH LOCALLY
HIGHER AMOUNTS POSSIBLE.

STRONG WINDS SUSTAINED BETWEEN 20 AND 25 MPH WITH GUSTS AROUND 35
MPH...WILL ALSO BE POSSIBLE FROM TUESDAY AFTERNOON THROUGH WEDNESDAY
AFTERNOON...ESPECIALLY IN THE HIGHER ELEVATIONS. THE STRONG GUSTY
WINDS MAY BLOW A FEW TREES DOWN DUE TO A SATURATED GROUND FROM THE
HEAVY RAIN.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.

Nearby

Wind Advisories in Alabama, 2015Wind Advisories in Tennessee, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.